The tax identity in risk theory - a simple proof and an extension

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

31 Citaten (Scopus)

Samenvatting

By linking queueing concepts with risk theory, we give a simple and insightful proof of the tax identity in the Cramér–Lundberg model that was recently derived in Albrecher & Hipp [Albrecher, H., Hipp, C., 2007. Lundberg’s risk process with tax. Blätter der DGVFM 28 (1), 13–28], and extend the identity to arbitrary surplus-dependent tax rates.
Originele taal-2Engels
Pagina's (van-tot)304-306
TijdschriftInsurance: Mathematics and Economics
Volume44
Nummer van het tijdschrift2
DOI's
StatusGepubliceerd - 2009

    Vingerafdruk

Citeer dit